Alert archive / Texas / Wind Advisories in 2009
Wind Advisory 6, NWS Amarillo, TX
NWS Amarillo, TX issued this wind advisory at Mar 23, 2009, 4:58 AM CDT for Beaver County, Cimarron County, Texas County, Oklahoma; 20 counties in Texas. It took effect at Mar 23, 2009, 10:00 AM CDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Mar 23, 2009, 4:58 AM CDT (09:58 UTC)
- In effect from
- Mar 23, 2009, 10:00 AM CDT
- Expired
- Mar 23, 2009, 7:00 PM CDT
- In force
- 9 hr
- Issued by
- NWS Amarillo, TX
All 23 counties
Beaver County, OK, Cimarron County, OK, Texas County, OK, Armstrong County, TX, Carson County, TX, Collingsworth County, TX, Dallam County, TX, Deaf Smith County, TX, Donley County, TX, Gray County, TX, Hansford County, TX, Hartley County, TX, Hemphill County, TX, Hutchinson County, TX, Lipscomb County, TX, Moore County, TX, Ochiltree County, TX, Oldham County, TX, Potter County, TX, Randall County, TX, Roberts County, TX, Sherman County, TX, Wheeler County, TX
The radar
The Amarillo radar (KAMA), 66 km from the middle of the area, began a volume at 10:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 10.0 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 350 J/kg
- Mixed-layer CIN
- -106 J/kg
- Mixed-layer LCL
- 1745 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 129 m²/s²
- 0-3 km storm-relative helicity
- 219 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.9
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KAMA 230958 NPWAMA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE AMARILLO TX 458 AM CDT MON MAR 23 2009 OKZ003-TXZ004-005-007>020-231800- /O.NEW.KAMA.WI.Y.0006.090323T1500Z-090324T0200Z/ BEAVER-OCHILTREE-LIPSCOMB-MOORE-HUTCHINSON-ROBERTS-HEMPHILL- OLDHAM-POTTER-CARSON-GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG- DONLEY-COLLINGSWORTH- INCLUDING THE CITIES OF...BEAVER...FORGAN...PERRYTON...BOOKER... HIGGINS...FOLLETT...DUMAS...BORGER...MIAMI...CANADIAN...VEGA... AMARILLO...PANHANDLE...WHITE DEER...PAMPA...SHAMROCK...WHEELER... HEREFORD...CANYON...CLAUDE...CLARENDON...WELLINGTON 458 AM CDT MON MAR 23 2009 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 9 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 9 PM CDT THIS EVENING FOR THE SOUTH CENTRAL TEXAS PANHANDLE AND THE EASTERN TEXAS AND OKLAHOMA PANHANDLE. AN AREA OF LOW PRESSURE WILL CONTINUE TO DEEPEN LATE THIS MORNING INTO THE EARLY AFTERNOON ACROSS THE TEXAS AND OKLAHOMA PANHANDLES. THIS WILL SERVE TO TIGHTEN THE PRESSURE GRADIENT ACROSS THE AREA...INCREASING SOUTHWESTERLY TO WESTERLY WINDS BETWEEN 30 AND 35 MPH WITH GUSTS AS HIGH AS 45 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
3 follow-up statements
000 WWUS74 KAMA 231512 NPWAMA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE AMARILLO TX 1012 AM CDT MON MAR 23 2009 OKZ001-002-TXZ001>003-006-231800- /O.EXA.KAMA.WI.Y.0006.000000T0000Z-090324T0200Z/ CIMARRON-TEXAS-DALLAM-SHERMAN-HANSFORD-HARTLEY- INCLUDING THE CITIES OF...BOISE CITY...KEYES...GUYMON...DALHART... STRATFORD...SPEARMAN...GRUVER...HARTLEY...CHANNING 1012 AM CDT MON MAR 23 2009 ...WIND ADVISORY IN EFFECT UNTIL 9 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM CDT THIS EVENING FOR THE NORTHWEST TEXAS AND THE WESTERN HALF OF THE OKLAHOMA PANHANDLES. AN AREA OF LOW PRESSURE WILL CONTINUE TO DEEPEN INTO THE EARLY AFTERNOON ACROSS THE TEXAS AND OKLAHOMA PANHANDLES. THIS WILL TIGHTEN THE PRESSURE GRADIENT ACROSS THE AREA CREATING SOUTHWESTERLY TO WESTERLY WINDS BETWEEN 30 AND 35 MPH WITH GUSTS AS HIGH AS 45 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ OKZ003-TXZ004-005-007>020-231800- /O.CON.KAMA.WI.Y.0006.000000T0000Z-090324T0200Z/ BEAVER-OCHILTREE-LIPSCOMB-MOORE-HUTCHINSON-ROBERTS-HEMPHILL- OLDHAM-POTTER-CARSON-GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG- DONLEY-COLLINGSWORTH- INCLUDING THE CITIES OF...BEAVER...FORGAN...PERRYTON...BOOKER... HIGGINS...FOLLETT...DUMAS...BORGER...MIAMI...CANADIAN...VEGA... AMARILLO...PANHANDLE...WHITE DEER...PAMPA...SHAMROCK...WHEELER... HEREFORD...CANYON...CLAUDE...CLARENDON...WELLINGTON 1012 AM CDT MON MAR 23 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING FOR THE SOUTH CENTRAL TEXAS AND THE EASTERN OKLAHOMA PANHANDLES. AN AREA OF LOW PRESSURE WILL CONTINUE TO DEEPEN LATE THIS MORNING INTO THE EARLY AFTERNOON ACROSS THE TEXAS AND OKLAHOMA PANHANDLES. THIS WILL TIGHTEN THE PRESSURE GRADIENT ACROSS THE AREA CREATING SOUTHWESTERLY TO WESTERLY WINDS BETWEEN 30 AND 35 MPH WITH GUSTS AS HIGH AS 45 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ JJB
000 WWUS74 KAMA 231736 NPWAMA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE AMARILLO TX 1236 PM CDT MON MAR 23 2009 OKZ001>003-TXZ001>020-240000- /O.CON.KAMA.WI.Y.0006.000000T0000Z-090324T0200Z/ CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- INCLUDING THE CITIES OF...BOISE CITY...KEYES...GUYMON...BEAVER... FORGAN...DALHART...STRATFORD...SPEARMAN...GRUVER...PERRYTON... BOOKER...HIGGINS...FOLLETT...HARTLEY...CHANNING...DUMAS... BORGER...MIAMI...CANADIAN...VEGA...AMARILLO...PANHANDLE... WHITE DEER...PAMPA...SHAMROCK...WHEELER...HEREFORD...CANYON... CLAUDE...CLARENDON...WELLINGTON 1236 PM CDT MON MAR 23 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING FOR ALL OF THE OKLAHOMA AND TEXAS PANHANDLES. AN AREA OF LOW PRESSURE WILL CONTINUE TO STRENGTHEN INTO THE EARLY AFTERNOON ACROSS THE TEXAS AND OKLAHOMA PANHANDLES. THIS WILL CAUSE A TIGHT PRESSURE GRADIENT ACROSS THE AREA...RESULTING IN SOUTHWEST TO WEST WINDS OF 25 TO 35 MPH WITH GUSTS TO AROUND 50 MPH AT TIMES. IN ADDITION...AREAS OF BLOWING DUST ALONG WITH LOCALLY REDUCED VISIBILITIES MAY OCCUR WITH THE STRONGEST WINDS. THE WINDS ARE EXPECTED TO SUBSIDE AROUND SUNSET THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS. && $$ ANDRADE
000 WWUS74 KAMA 240000 NPWAMA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE AMARILLO TX 700 PM CDT MON MAR 23 2009 OKZ001>003-TXZ001>020-240100- /O.CAN.KAMA.WI.Y.0006.000000T0000Z-090324T0200Z/ CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- INCLUDING THE CITIES OF...BOISE CITY...KEYES...GUYMON...BEAVER... FORGAN...DALHART...STRATFORD...SPEARMAN...GRUVER...PERRYTON... BOOKER...HIGGINS...FOLLETT...HARTLEY...CHANNING...DUMAS... BORGER...MIAMI...CANADIAN...VEGA...AMARILLO...PANHANDLE... WHITE DEER...PAMPA...SHAMROCK...WHEELER...HEREFORD...CANYON... CLAUDE...CLARENDON...WELLINGTON 700 PM CDT MON MAR 23 2009 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS CANCELLED THE WIND ADVISORY FOR THE TEXAS AND OKLAHOMA PANHANDLES. WINDS HAVE DIMINISHED TO 20 TO 25 MPH...WITH GUSTS TO 35 MPH. WINDS WILL CONTINUE TO DIMINISH THROUGH THE EVENING DUE TO THE LOSS OF DAYTIME HEATING. $$ CLK
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this wind advisory went out at Mar 23, 4:49 AM CDT, 9 minutes earlier.
Area forecast discussion, Mar 23, 4:49 AM CDT, 9 minutes before
AREA FORECAST DISCUSSION...CORRECTED FOR FORMAT
NATIONAL WEATHER SERVICE AMARILLO TX
449 AM CDT MON MAR 23 2009
.DISCUSSION...
FORECAST CONCERNS IN THE SHORT TERM INVOLVE WIND AND FIRE WEATHER
CONDITIONS TODAY...FOLLOWED BY PRECIP CHANCES/TYPE TOWARDS THE END
OF THE WORK WEEK.
VIGOROUS UPPER LEVEL SHORTWAVE TROUGH WILL CONTINUE TO MOVE EAST
ACROSS THE PLAINS STATES TODAY INTO TUESDAY. PRESSURE GRADIENT WILL
TIGHTEN AS A RESULT ACROSS THE PANHANDLES THROUGHOUT THE REMAINDER
OF THE MORNING HOURS INTO THE AFTERNOON. WINDS AT DISCUSSION TIME
ARE OUT OF THE SOUTH/SOUTHWEST AT 20 TO 30 MPH WITH SOME HIGHER
GUSTS. BY MIDDAY...THE DRYLINE SHOULD BE PUSHING OUT OF THE FORECAST
AREA...USHERING MUCH DRIER AIR INTO THE PANHANDLES. THIS WILL SERVE
TO ENHANCE CRITICAL FIRE WEATHER CONDITIONS AND HAVE OPTED UPGRADE
FIRE WEATHER WATCH TO A RED FLAG WARNING FOR THE ENTIRE CWA. IN
ADDITION...WILL GO WITH A WIND ADVISORY FOR THE SOUTH CENTRAL AND
EASTERN TEXAS PANHANDLE AND BEAVER COUNTY IN OKLAHOMA. TROUGH AXIS
MAY NUDGE CLOSE ENOUGH TO THE NORTHWEST ZONES WHICH COULD PREVENT
THESE LOCATIONS FROM REACHING WIND ADVISORY CRITERIA. DAY SHIFT WILL
HAVE TO CLOSELY MONITOR THIS IN CASE STRONGER WINDS INDEED
MATERIALIZE ACROSS THE NORTHWEST. TRENDED A FEW DEGREES ABOVE
GUIDANCE FOR MAX TEMPS TODAY IN ANTICIPATION OF STRONG DOWNSLOPING
WINDS BEHIND THE DRYLINE. LOWERS 70S IN THE NORTHWEST TO LOWER 80S IN
THE SOUTHEAST LOOK REASONABLE. BELIEVE THE BEST CHANCE FOR SHOWERS
AND THUNDERSTORMS WILL OCCUR EAST OF THE PANHANDLES TODAY AS DRYLINE
SHIFTS TO THE EAST SO WILL LEAVE MENTIONABLE POPS OUT OF THE
FORECAST.
COLD FRONT WILL BE MOVING THROUGH THE FORECAST AREA LATER THIS
EVENING INTO TONIGHT...WITH BRISK NORTHERLY WINDS. TEMPERATURES ON
TUESDAY WILL BE COOLER...IN THE 60S ACROSS MUCH OF THE AREA. GUIDANCE
SEEMS TO BE IN PRETTY GOOD AGREEMENT SO DID NOT DEVIATE MUCH FROM 00Z
MAV NUMBERS. TEMPERATURES WILL MODERATE SLIGHTLY ON WEDNESDAY DUE TO
SOUTHERLY WINDS RETURNING IN RESPONSE TO SURFACE LEE TROUGH DEVELOPING
WEDNESDAY AFTERNOON INTO WEDNESDAY NIGHT.
TEMPERATURES ON THURSDAY WILL BE TRICKY DEPENDING ON TIMING OF THE
NEXT UPPER TROUGH/COLD FRONT INTO THE AREA. GENERALLY FAVORED
COOLER TEMPERATURES IN THE LOWER TO MIDDLE 50S IN THE NORTHWEST AND
LOWER 70S IN THE SOUTHEAST.
FORECAST BECOMES COMPLICATED BEGINNING LATE THURSDAY INTO FRIDAY AS
MEDIUM TO LONG RANGE MODELS BRING AFOREMENTIONED UPPER LEVEL TROUGH
INTO THE FOUR CORNERS REGION. WILL RETAIN THE SLIGHT CHANCE TO
CHANCE POPS FOR THE THURSDAY NIGHT INTO FRIDAY TIME PERIOD. WILL
CONTINUE TO MENTION A RAIN/SNOW MIX AS 850 TEMPS WILL FALL TO BELOW
0 DEGREES C BY EARLY FRIDAY MORNING. ONLY OTHER REAL CHANGE TO THE
FORECAST WAS TO ADD SLIGHT END POPS ACROSS THE NORTHEAST ZONES AS
UPPER SYSTEM EJECTS FRIDAY NIGHT INTO SATURDAY MORNING.
REGARDLESS...COOLER TEMPERATURES WILL BE IN STORE ON FRIDAY WITH 40S
ACROSS MUCH OF THE AREA.
DID NOT MAKE ANY MAJOR CHANGES TO THE EXTENDED PART OF THE FORECAST...
WITH NO POPS IN THE FORECAST AFTER SATURDAY.
TAB
&&
.FIRE WEATHER...
CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TODAY ACROSS THE
OKLAHOMA AND TEXAS PANHANDLES AS STRONG SOUTHWESTERLY TO WESTERLY
WINDS WILL USHER DRIER AIR INTO THE REGION. MINIMUM RELATIVE
HUMIDITIES WILL FALL TO BELOW 15 PERCENT WITH WIND SPEEDS OF AROUND
25 TO 35 MPH WITH HIGHER GUSTS. THEREFORE...A RED FLAG WARNING IS IN
EFFECT FROM 11 AM THIS MORNING UNTIL 9 PM TONIGHT. A COLD FRONT WILL
MOVE THROUGH THE REGION TONIGHT WHICH SHOULD PRECLUDE MAJOR FIRE
WEATHER CONCERNS ON TUESDAY. ELEVATED FIRE WEATHER CONDITIONS MAY BE
POSSIBLE ON WEDNESDAY AS MINIMUM RELATIVE HUMIDITIES FALL BETWEEN 20
AND 25 PERCENT.
TAB
&&
.PRELIMINARY POINT TEMPS/POPS...
AMARILLO TX 74 37 62 34 65 / 0 5 0 0 0
BEAVER OK 71 37 61 29 65 / 5 5 0 0 0
BOISE CITY OK 71 32 60 27 63 / 0 5 0 0 0
BORGER TX 74 39 65 35 65 / 0 5 0 0 0
BOYS RANCH TX 74 35 62 32 67 / 0 5 0 0 0
CANYON TX 75 38 63 34 66 / 0 5 0 0 0
CLARENDON TX 78 41 65 37 66 / 0 5 0 0 0
DALHART TX 73 33 61 29 66 / 0 5 0 0 0
GUYMON OK 72 36 60 30 65 / 0 5 0 0 0
HEREFORD TX 74 36 62 33 66 / 0 5 0 0 0
LIPSCOMB TX 74 41 62 32 65 / 5 5 0 0 0
PAMPA TX 76 39 62 34 65 / 0 5 0 0 0
SHAMROCK TX 80 42 64 37 66 / 5 5 0 0 0
WELLINGTON TX 82 44 66 40 65 / 5 5 0 0 0
&&
.AMA WATCHES/WARNINGS/ADVISORIES...
TX...RED FLAG WARNING FROM 11 AM THIS MORNING TO 9 PM CDT THIS
EVENING FOR THE FOLLOWING ZONES: ARMSTRONG...CARSON...
COLLINGSWORTH...DALLAM...DEAF SMITH...DONLEY...GRAY...
HANSFORD...HARTLEY...HEMPHILL...HUTCHINSON...LIPSCOMB...
MOORE...OCHILTREE...OLDHAM...POTTER...RANDALL...ROBERTS...
SHERMAN...WHEELER.
WIND ADVISORY FROM 10 AM THIS MORNING TO 9 PM CDT THIS EVENING
FOR THE FOLLOWING ZONES: ARMSTRONG...CARSON...
COLLINGSWORTH...DEAF SMITH...DONLEY...GRAY...HEMPHILL...
HUTCHINSON...LIPSCOMB...MOORE...OCHILTREE...OLDHAM...
POTTER...RANDALL...ROBERTS...WHEELER.
OK...RED FLAG WARNING FROM 11 AM THIS MORNING TO 9 PM CDT THIS
EVENING FOR THE FOLLOWING ZONES: BEAVER...CIMARRON...TEXAS.
WIND ADVISORY FROM 10 AM THIS MORNING TO 9 PM CDT THIS EVENING
FOR THE FOLLOWING ZONES: BEAVER.
&&
11/10Hazardous weather outlook, Mar 23, 12:00 AM CDT, 4 hours 58 minutes before
TEXAS/OKLAHOMA PANHANDLES HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 1200 AM CDT MON MAR 23 2009 OKZ001>003-TXZ001>020-231100- ARMSTRONG-BEAVER-CARSON-CIMARRON-COLLINGSWORTH-DALLAM-DEAF SMITH- DONLEY-GRAY-HANSFORD-HARTLEY-HEMPHILL-HUTCHINSON-LIPSCOMB-MOORE- OCHILTREE-OLDHAM-POTTER-RANDALL-ROBERTS-SHERMAN-TEXAS-WHEELER- 1200 AM CDT MON MAR 23 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE... THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ACROSS ALL OF THE OKLAHOMA AND TEXAS PANHANDLES TONIGHT AS A STRONG UPPER LEVEL LOW PRESSURE SYSTEM AND ITS ASSOCIATED PACIFIC COLD FRONT...MOVES ACROSS THE AREA. EAST OF THE CAPROCK...ISOLATED STORMS THAT FORM MAY APPROACH SEVERE STRENGTH...WITH MARGINALLY SEVERE HAIL AND STRONG GUSTY WINDS THE PRIMARY THREATS. IN ADDITION...CAUTION IS ADVISED ON AREA LAKES THIS AFTERNOON AND TONIGHT DUE TO SOUTH WINDS OF 20 TO 30 MPH WITH HIGHER GUSTS. .DAYS TWO THROUGH SEVEN... SOUTHWEST TO WEST WINDS OF 25 TO 35 MPH WITH HIGHER GUSTS ARE EXPECTED ON MONDAY ACROSS THE OKLAHOMA AND TEXAS PANHANDLES...AND A WIND ADVISORY MAY BE REQUIRED. IN ADDITION...CRITICAL FIRE WEATHER CONDITIONS WILL BE POSSIBLE ACROSS ALL OF THE OKLAHOMA AND TEXAS PANHANDLES ON MONDAY DUE TO THE COMBINATION OF STRONG WINDS AND FORECAST MINIMUM RELATIVE HUMIDITIES AT OR BELOW 15 PERCENT. THEREFORE...A FIRE WEATHER WATCH IS IN EFFECT FOR ALL OF THE OKLAHOMA AND TEXAS PANHANDLES FROM LATE MONDAY MORNING THROUGH EARLY MONDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. NUNEZ
The office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 23, 4:45 AM CDT | Red Flag Warning | AMA | Beaver, Cimarron, Texas | 16 hr |
Nearby
Wind Advisories in Texas, 2009Wind Advisories in Oklahoma, 2009Every wind advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.